Paracet 125mg Syrup

Paracet 125mg Syrup

Learn more about Paracet 125mg Syrup, a quality offering from Petrosolv India Ltd featuring the therapeutic benefits of Paracetamol (125mg). This formulation is primarily utilized for Pain relief,Treatment of Fever. Browse through the detailed information provided below to enhance your knowledge about this medicine and its potential benefits for you.

Information about Paracet 125mg Syrup (Brand: Petrosolv India Ltd) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 17.5
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Paracetamol (125mg)
  • Brand: Petrosolv India Ltd
  • Uses: Pain relief,Treatment of Fever

Description

  • Paracet 125mg Syrup helps relieve pain and fever by blocking the release of certain chemical messengers responsible for fever and pain
  • It is used to treat headaches, migraine, toothaches, sore throats, period (menstrual) pains, arthritis, muscle aches, and the common cold
  • Paracet 125mg Syrup may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor
  • It is usually best taken with food otherwise it may upset your stomach
  • Do not take more or use it for longer than recommended.
  • Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people
  • Consult your doctor if any of these side effects bother you or do not go away.
  • This medicine is widely prescribed and considered safe but is not suitable for everybody
  • Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines
  • It may affect the dose or suitability of this medicine
  • Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Cautions

Liver: CAUTION: Paracet 125mg Syrup should be used with caution in patients with liver disease. Dose adjustment of Paracet 125mg Syrup may be needed. Please consult your doctor. However, the use of Paracet 125mg Syrup is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Paracet 125mg Syrup should be used with caution in patients with kidney disease. Dose adjustment of Paracet 125mg Syrup may be needed. Please consult your doctor.^However, Paracet 125mg Syrup contains paracetamol which is considered the safest painkiller for kidney disease patients.
Driving: SAFE: Paracet 125mg Syrup does not usually affect your ability to drive.
Breast feeding: SAFE IF PRESCRIBED: Paracet 125mg Syrup is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnency: CONSULT YOUR DOCTOR: Paracet 125mg Syrup may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Paracet 125mg Syrup.
Drug Action: Analgesic & Antipyretic-PCM
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: P-Aminophenol Derivative

Uses

Uses of Paracet 125mg Syrup

  • In Pain relief Paracet 125mg Syrup is a common painkiller used to treat aches and pains
  • It works by blocking chemical messengers in the brain that tell us we have pain
  • It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches
  • This medicine is very widely used and very rarely causes side effects if taken at the right dosage
  • Take it as it is prescribed to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time
  • It is also the first choice of painkiller during pregnancy or breastfeeding
  • In Treatment of Fever Paracet 125mg Syrup is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Paracet 125mg Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Paracet 125mg Syrup
  • Headache
  • Constipation
  • Itching
  • Insomnia (difficulty in sleeping)
  • Nausea
  • Vomiting

Reviews

Add your review




Alternate Medicines


Leximol Syrup

MRP: ₹ N/A

Salts: Paracetamol (125mg)

Brand: Lexicon Biotech India Ltd

Sanmol Syrup

MRP: ₹ 15

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Sanjeevani Bio-Tech Pvt Ltd

Hicin Syrup

MRP: ₹ 18

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Hinglaj Laboratories

Gatmol 125mg Oral Suspension

MRP: ₹ N/A

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Gatlen Biotech

Paralife Syrup

MRP: ₹ 14

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Lifeon Paediatrics Ltd

Opimol 125mg Syrup

MRP: ₹ 22.2

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Overseas Pharma Pvt Ltd

Famol Suspension

MRP: ₹ 19.8

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Suzikem Drugs Pvt Ltd

Amipol 125mg Oral Suspension

MRP: ₹ N/A

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Glyco Remedies

Admol Junior 125mg Tablet

MRP: ₹ 19.25

Packing: 10.0 tablets in 1 strip

Salts: Paracetamol (125mg)

Brand: Ethicare Pharma

Acetox Syrup

MRP: ₹ 15

Packing: 60.0 ml in 1 bottle

Salts: Paracetamol (125mg)

Brand: Densa Pharmaceuticals Pvt Ltd